# SDR TRAX200700495

- Difficulty date: April 8, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 10,084 hours, 8,472 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL IN FLT SELECTED 8 STAYED AT 0.  EMERGENCY EQUIPMENT ROLLED AS A PRECAUTION.  FLT 4560 (X2) CX.
